Skip to content

Publications

We gather a list (incomplete) of publications of the group. Open access version of these publications is available at https://futur.upc.edu/

2019

 

3868426 Bolsinov, Alexey; Matveev, Vladimir S.; Miranda, Eva; Tabachnikov, Serge Open problems, questions and challenges in finite-dimensional integrable systems. Philos. Trans. Roy. Soc. A 376 (2018), no. 2131, 20170430, 40 pp. 37J99 (53D17)

More links
MR3868423  Guillemin, Victor W.; Miranda, Eva; Weitsman, Jonathan Convexity of the moment map image for torus actions on bm-symplectic manifolds. Philos. Trans. Roy. Soc. A 376 (2018), no. 2131, 20170420, 6 pp. 53D17
More links

2018

  • Amadeu Delshams, Rodrigo Schaefer, Arnold diffusion for a complete family of perturbations with two independent harmonics, Discrete Contin. Dyn. Syst. 38(12), 2018. Cite
  • Xavier Cabré, Amadeu Delshams, Marian Gidea and Chongchun Zeng, Preface of Llavefest: A Broad Perspective on Finite and Infinite Dynamical Systems, Discrete Contin. Dyn. Syst. 38(12), 2018. Cite
  • Amadeu Delshams, Vadim Kaloshin, Abraham de la Rosa, Tere M. Seara, Global Instability in the Restricted Planar Elliptic Three Body Problem, Comm. Math. Phys., 1-56, 2018, DOI 10.1007/s00220-018-3248-z. Cite
  • Amadeu Delshams, Antoni Guillamon, Gemma Huguet. Quasi-periodic perturbations of heteroclinic attractor networks, Chaos 2018(10), featured article. Cite
  • Amadeu Delshams, Marina Gonchenko, Sergey V. Gonchenko, J. Tomás Lázaro, Mixed dynamics of 2-dimensional reversible maps with a symmetric couple of quadratic homoclinic tangencies, Discrete Contin. Dyn. Syst. 38(9):4483-4507, 2018. Cite
  • Amadeu Delshams, Adria Simon, Piotr Zgliczynski, Shadowing of non-transversal heteroclinic chains, J. Differential Equations 264:3619-3663, 2018. Cite
  • Alexey Bolsinov, Vladimir Matveev, Eva Miranda, Sergei Tabachnikov, Open Problems, Questions, and Challenges in Finite-Dimensional Integrable Systems, arXiv:1804.03737, to appear at Philosophical Transactions of the Royal Society A, 2018. Cite
  • Victor Guillemin, Eva Miranda and Jonathan Weitsman, On geometric quantization of b-symplectic manifolds, Adv. Math. 331 (2018), 941-951. Cite
  • Damien Bouloc, Eva Miranda, Nguyen Tien Zung, Singular fibers of the Gelfand-Cetlin system on u(n) , arXiv:1803.08332, to appear at Philosophical Transactions of the Royal Society A, 2018. Cite
  • Eva Miranda and Arnau Planas, Equivariant classification of bm-symplectic surfaces, Regul. Chaotic Dyn. 23 (2018), no. 4, 355-371. Cite
  • Victor Guillemin, Eva Miranda and Jonathan Weitsman, Convexity of the moment map image for torus actions on bm-symplectic manifolds, https://arxiv.org/abs/1801.01097, to appear at Philosophical Transactions of the Royal Society A, 2018. Cite
  • Robert Cardona and Eva Miranda, Integrable systems and closed one forms, J. Geom. Phys. 131 (2018), 204-209. Cite
  • David Martinez-Torres and Eva Miranda; Zeroth Poisson Homology, Foliated Cohomology and Perfect Poisson Manifolds, Regul. Chaotic Dyn. 23 (2018), no. 1, 47-53. Cite
  • Eva Miranda and Arnau Planas, Classification of bm-Nambu structures of top degree. C. R. Math. Acad. Sci. Paris 356 (2018), no. 1, 92-96. Cite
  • David Martínez-Torres, Àlvaro del Pino, Francisco Presas, Transverse geometry of foliations calibrated by non-degenerate closed 2-forms, Nagoya Mathematical Journal. 231 September 2018 , 115 - 127. Cite
  • Àlvaro del Pino, Francisco Presas, The foliated Weinstein conjecture, Int Math Res Notices (2018) Vol. 2018, 16(21), 5148–5177. Cite

2017

  • Amadeu Delshams, Marina Gonchenko, and Sergey Gonchenko. Corrigendum: On dynamics and bifurcations of area-preserving maps with homoclinic tangencies. Nonlinearity, 30(3):C2, 2017. https://doi.org/10.1088/1361-6544/aa5b4c. Cite
  • Amadeu Delshams, Anna Kiesenhofer and Eva Miranda, Examples of integrable and non integrable systems on singular symplectic manifolds, J. Geom. Phys. 115:89-97, 2017. Cite
  • Amadeu Delshams, Rodrigo Schaefer, Arnold diffusion for a complete family of perturbations, Regul. Chaotic Dyn. 22(1):78-108, 2017. Cite
  • Roisin Braddell, Amadeu Delshams, Eva Miranda, Cedric Oms and Arnau Planas, An invitation to singular symplectic geometry, to appear at the International Journal of Geometric Methods in Modern Physics, April 2017, arXiv:1705.03846. Cite
  • Victor Guillemin, Eva Miranda and Jonathan Weitsman, Desingularizing bm-symplectic structures, International Mathematics Research Notices,
    rnx126, https://doi.org/10.1093/imrn/rnx126. Cite
  • Marcel Guardia, Pau Martin, Lara Sabbagh, Tere M. Seara. Oscillatory orbits in the restricted elliptic planar three body problem. Discrete and Continuous Dynamical Systems A, 37(1): 229-256 (2017). Cite
  • Roger Casals, Jose Luis Pérez, Álvaro del Pino, Francisco Presas, Existence h-principle for Engel structures, Invent. Math. 210 (2017), no. 2, 417-451. Cite
  • Anna Kiesenhofer and Eva Miranda, Cotangent models for integrable systems, Communications in Mathematical Physics, Comm. Math. Phys. 350 (2017), no. 3, 1123-1145. Cite
  • Chiara Esposito and Eva Miranda, Rigidity of infinitesimal momentum maps, Israel J. Math. 219 (2017), no. 2, 757-781. Cite
  • David Martinez Torres, Eva Miranda, Weakly Hamiltonian actions, J. Geom. Phys. 115 (2017), 131-138. Cite
  • Victor Guillemin, Eva Miranda, Ana Pires and Geoffrey Scott, Convexity for Hamiltonian torus actions on b-symplectic manifolds, Math. Res. Lett. 24 (2017), no. 2, 363-377. Cite
  • Pedro Frejlich, David Martinez and Eva Miranda, A note on Symplectic topology on b-symplectic manifolds, J. Symplectic Geom. 15 (2017), no. 3, 719-739. Cite

2016

  • Amadeu Delshams, Marina Gonchenko, and Sergey Gonchenko. On bifurcations of homoclinic tangencies in area-preserving maps on non-orientable manifolds. In Difference equations, discrete dynamical systems and applications, volume 180 of Springer Proc. Math. Stat., pages 107--125. Springer, Berlin, 2016. https://doi.org/10.1007/978-3-662-52927-0_8. Cite
  • Anna Kiesenhofer and Eva Miranda, Noncommutative integrable systemson b-symplectic manifolds, Regul. Chaotic Dyn. 21 (2016), no. 6, 643-659. Cite
  • Amadeu Delshams, Marian Gidea, Pablo Roldán, Arnold's mechanism of diffusion in the spatial circular restricted three-body problem: a semi-analytical argument. Phys. D 334:29-48, 2016. Cite
  • Amadeu Delshams, Marina Gonchenko, Pere Gutiérrez, Exponentially Small Splitting of Separatrices and Transversality Associated to Whiskered Tori with Quadratic Frequency Ratio, SIAM J. Appl. Dyn. Syst. 15(2):981-1024, 2016. Cite
  • Amadeu Delshams, Rafael de la Llave, Tere M. Seara, Instability of high dimensional Hamiltonian systems: Multiple resonances do not impede diffusion Adv. Math., 294:689-755, 2016 MR3479576. Cite
  • A. Kiesenhofer, E. Miranda and G. Scott, Action-angle variables and a KAM theorem for b-Poisson manifolds, J. Math. Pures Appl. (9) 105 2016), no. 1, 66-85. Cite